# SDR SIMA20190523003

- Difficulty date: May 23, 2019
- Submitted: May 24, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 35,182 hours, 30,253 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

4238 ORF-ORD N902 AIRCRAFT DAMAGE ON RT FUSELAGE 2 SCRATCHES ON LOWERCASE "A" ON RIGHT SIDE OF AIRCRAFT. C/A-INSPECTED TWO GOUGES ON LOWERCASE "A" OF AMERICAN LOGO ON RT FUSELAGE, IAW SRM 53-22-01. SEE ITEM#2 AT THIS AML PAGE FOR CORRECTIVE ACTION.
